Aa
A
A
A
Close
Mood Disorders Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Should I go back to Lexapro?

My doc gave me samples of Lexapro and I took 10 mg for two days before the nasty side effects occured - extreme sleepiness, I felt drowsy, disoriented, sick to my stomach, and had a skin rash on my face. I was also taking Klonopin 1mg/day and I wonder if those two drugs just potentiated their effects and that's what happened. He's a GP and I don't think he knows that much about treating panic disorder with depression brought on by chronic pain.

I liked the way Lexapro made me feel the first day  - calm, relaxed, no anxiety, I felt more outgoing.  

Should the Lexapro be taken by itself?  If it's anxiolytic then I wouldn't need Klonopin as well, correct?

Please Doctor F. advise.

Thank you!!!
1 Responses
1308134 tn?1295191219
MEDICAL PROFESSIONAL
I don't know about the rash. It suggests that perhaps you should have started with a lower dose of Lexapro and worked up. The drowsiness could be due to the combination of medications you were taking. the nausea was probably just the Lexapro.

In summary, if you try it again I would start with a much lower dose... which will mean using a pill splitter.
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.